About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 612738, 12 pages
http://dx.doi.org/10.1155/2013/612738
Research Article

Nonlinear Analysis of Return Time Series Model by Oriented Percolation Dynamic System

Institute of Financial Mathematics and Financial Engineering, School of Science, Beijing Jiaotong University, Beijing 100044, China

Received 13 June 2013; Revised 18 September 2013; Accepted 18 September 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Anqi Pei and Jun Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anqi Pei and Jun Wang, “Nonlinear Analysis of Return Time Series Model by Oriented Percolation Dynamic System,” Abstract and Applied Analysis, vol. 2013, Article ID 612738, 12 pages, 2013. doi:10.1155/2013/612738